# SDR AALA972309

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Rub Strip
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR - FLT 147 - DOOR 1L TRIM ON INSIDE CAME LOOSE AND WAS FLAPPING ON OUTSIDE OF AIRCRAFT.  RETURNED FOR OVERWEIGHT LANDING 341000 LBS TOUCH DOWN SMOOTH, LESS THAN 300 MIN SINK.  FOUND TEFLON RUB STRIP PARTIAL BROKEN AND FLAPPING ON A/C.  SEAL GLUED.  DOOR OPERATION CHECKED AND FOUND NORMAL (DOOR 1L).  (M)
